# SDR P2EA98239

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65486852
- Condition: Delaminated
- Location: Right Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT WING TO BODY FAIRING (RT A/C BAY DOOR) INNER DOOR SKIN AND SEAL DELAMINATED.  REPAIRED RT WING TO BODY FAIRING PER COOPESA EO C00-3-53-588-98 DATED OCT 26, 1998.  (M)
